Topological equisingularity for isolated complete intersection singularities
Compositio Mathematica, Volume 80 (1991) no. 3, pp. 323-336.
@article{CM_1991__80_3_323_0,
     author = {Parameswaran, A. J.},
     title = {Topological equisingularity for isolated complete intersection singularities},
     journal = {Compositio Mathematica},
     pages = {323--336},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {3},
     year = {1991},
     zbl = {0751.14005},
     mrnumber = {1134259},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_3_323_0/}
}
TY  - JOUR
AU  - Parameswaran, A. J.
TI  - Topological equisingularity for isolated complete intersection singularities
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 323
EP  - 336
VL  - 80
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1991__80_3_323_0/
UR  - https://zbmath.org/?q=an%3A0751.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=1134259
LA  - en
ID  - CM_1991__80_3_323_0
ER  - 
%0 Journal Article
%A Parameswaran, A. J.
%T Topological equisingularity for isolated complete intersection singularities
%J Compositio Mathematica
%D 1991
%P 323-336
%V 80
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1991__80_3_323_0
Parameswaran, A. J. Topological equisingularity for isolated complete intersection singularities. Compositio Mathematica, Volume 80 (1991) no. 3, pp. 323-336. http://www.numdam.org/item/CM_1991__80_3_323_0/

[B-G] Buchweitz, R.-O and Greuel, G.-M.: The Milnor number and deformations of complex curve singularities, Invent. Math. 58 (1980). | EuDML | MR | Zbl

[F] Fulton, W.: Intersection theory, Erg. Math. 3 Folge, Band 2, Springer-Verlag, 1984. | MR | Zbl

[G] Greuel, G. -M.: Constant Milnor number implies constant multiplicity for quasi-homogeneous singularities, Manusc. Math. 56 (1986), 159-166. | EuDML | MR | Zbl

[H] Hamm, H.: Lokale topologische Eigenschaften komplexer Raume, Math. Ann. 191 (1971), 235-252. | EuDML | MR | Zbl

[Lê1] Lê Dung Tráng: Travaux en cours 36, 1988.

[Lê2] Lê Dung Tráng: Calculation of Milnor number of isolated singularity of complete intersection, Funct. Anal. Appl. 8 (1974), 127-131. | MR | Zbl

[L-R] Lê Dung Tráng And Ramanujam, C.P.: The invariance of Milnor number implies the invariance of topological type, Amer. J. Math. 98(1) (1976), 67-78. | MR | Zbl

[Lo] Looijenga, E.J.N.: Isolated singular points on complete intersections, London Math. Soc. Lect. Notes 77, Cambridge University Press, 1984. | MR | Zbl

[M1] Massey, D.B.: The Le-Ramanujam problem for hypersurfaces with one dimensional singular sets, Math. Ann. 288 (1988) 33-49. | EuDML | MR | Zbl

[M2] Massey, D.B.: The Lê varieties, 1 Invent. Math. 99 (1990), 357-376. | MR | Zbl

[P] Parameswaran, A.J.: Monodromy fibration of an isolated complete intersection singularity, to appear in Proc. Indo-French conference on "Geometry", Tata Institute, Bombay, 1989. | MR | Zbl

[Sm] Smale, S.: Structure of manifolds, Amer. J. Math. 84 (1962). | MR | Zbl

[Sz] Szczepanski, S.: Criteria for topological equivalence and a Lê-Ramanujam theorem for three complex variables, Duke Math. J. 58(2) (1989). | MR | Zbl

[T] Tessier, B.: Cycles evanescents, sections planes et conditions de Whitney, Asterisque 7 and 8 (1973). | Zbl

[Van] Vannier, J.P.: Families a un parametre de fonctions analytiques a Lieu singulier de dimension un, C.R. Acad. Sci. Paris, Ser. 1, Vol. 303 (1986), 367-370. | MR | Zbl

[Var] Varchenko, A.N.: A lower bound for the codimension of the stratum μ-constant in terms of the mixed Hodge structure, Vest. Univ. Math. 37 (1982), 29-31. | Zbl

[Z] Zariski, O.: Open questions in the theory of singularities, Bull. A.M.S. 77 (1971), 481-491. | MR | Zbl